On a singular integral in Vekua’s theory of analytic functions
Doklady Akademii Nauk, Tome 215 (1974) no. 5, pp. 1041-1044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_5_a5,
author = {A. Ya. Ismailov and M. Mansurov and V. V. Salaev},
title = {On a singular integral in {Vekua{\textquoteright}s} theory of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {1041--1044},
year = {1974},
volume = {215},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_5_a5/}
}
A. Ya. Ismailov; M. Mansurov; V. V. Salaev. On a singular integral in Vekua’s theory of analytic functions. Doklady Akademii Nauk, Tome 215 (1974) no. 5, pp. 1041-1044. http://geodesic.mathdoc.fr/item/DAN_1974_215_5_a5/